Write a review

Latisse darkened my Eyes - Charlotte, NC

Was given Latisse to use after an eyelift...

Was given Latisse to use after an eyelift. This product will not only darken iris of your
eyes, but whites of your eyes also and it is permanent.

The whites of my eyes used to be white and now have a brownish tint to them and at times bloodshot.

Would never, ever use this product again.

2 Comments

Is this always happening with everyone who tries the stuff?
  • Reply

Hi Charlotte,

Thanks for the review. Wow, it changed a lot of your eye it sounds like. Did it darken the iris too? Have you gone back and asked your eye doctor if anything can be done? Some community members have used eye drops, maybe that will help. I'm sorry this has happened to you, no good at all. Please keep us updated.

Thanks,

-Britt

  • Reply
The Refine Institute

Was not given Latisse by doctor, but assistant.

1 out of 5 stars Overall rating
Was this review helpful? 1 other found this helpful